| Model Number |
MMT-551LNAL |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
10/16/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer¿s mother reported via phone call that the customer was hospitalized due to diabetes ketoacidosis and high blood glucose on october 16, 2019 with blood glucose over 500 mg/dl.The customer was treated with the insulin.The customer had vomiting.The customer declined to continue the troubleshooting.The device will not be returned for the analysis.